# SDR EY2R9600421

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- Propeller: Mcauly 3AF32C93
- System (JASC): 6110 · Propeller Assembly
- Part: Retain Bearing
- Part number: C2987
- Condition: Corroded
- Location: Propeller Assy
- Part time: 3,406 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAIN BEARING CORRODED.
